# SDR FDEA202010152498

- Difficulty date: October 15, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 40,257 hours, 6,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111W220251
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT ON   REMOVED FASTENER HOLES ON RIGHT HAND SIDE VERTICAL FLANGE OF THE SPAR CHORD AT UNDERWING LONGERON LOWER WING BODY STATION 1035 APPROXIMATELY RIGHT HAND BUTTLINE 82AND FOUND 01 EACH LOWEST OUTBOARD HOLE WITH CRACK INDICATION.  WING CENTER SECTION RIGHT HAND SIDE VERTICAL FLANGE OF FRONT SPAR LOWER CHORD AT UNDERWING LONGERON LOWER WING AT BODY STATION 1035 APPROXIMATELY RIGHT BUTTLINE 82, 01 EACH LOWEST OUTBOARD HOLE CRACKED REPAIRED, AS PER EA G-5710-T0357440 P1.  TITLE: FUSELAGE MAINFRAME DEVIATIONS TO SB-777 53-0087 AND SRM 57-10-10 REPAIR 1 OVERSIZED HOLES ON WING CENTER SECTION FRONT SPAR LOWER CHORD.  THIS EA DEVIATES FROM EO G-5310-E0332629 H.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  (SNRM N00533, N00556 FOR DETAILS)
